Stability of Minimizers of Least Squares with a Non convex Regularization. Part II: Glocal Behavior

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00712132
Contributor : Sylvain Durand <>
Submitted on : Tuesday, June 26, 2012 - 3:06:12 PM
Last modification on : Friday, September 20, 2019 - 4:34:02 PM

Identifiers

  • HAL Id : hal-00712132, version 1

Collections

Citation

Sylvain Durand, Mila Nikolova. Stability of Minimizers of Least Squares with a Non convex Regularization. Part II: Glocal Behavior. Applied Mathematics and Optimization, Springer Verlag (Germany), 2006, 53 (3), pp.259-277. ⟨hal-00712132⟩

Share

Metrics

Record views

119